Is It Typical To Be Extraordinarily Tired After An Enbrel Injection? This Is Only My Second Self-injection, But I'm Finding Myself Worn Out.
Originally asked by Community Member Buttercup
Is It Typical To Be Extraordinarily Tired After An Enbrel Injection? This Is Only My Second Self-injection, But I’m Finding Myself Worn Out.
many RA meds, including Biologics, such as Enbrel, can make you tired for a day or so after you take them. However, this is only your second injection, your fatigue may also be related to uncontrolled RA. You may want to check out my post on managing your energy for tips on how to work with this aspect of RA. As well, next week I will be writing a post with tips on managing and building energy levels, so you may want to come back to read that.
The good news is that as the medication kicks in, your fatigue levels will likely subside, as well. Hang in there for a little while longer and if things don’t get better, talk to your doctor about your fatigue issues.
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition.
Answered by: Lene Andersen